# SDR FDEA201102140565

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2557158700200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOORBOARD 162 HF METAL TOP IS CORRODED.  REMOVED TOP SHEET IAW DWG SRZ 25-011, REV "C".  TOP SHEET MATERIAL ID 2024-T3 IAW DWG SRZ 25-011, REV "C".   FABRICATED TOP SHEET IAW DWG SRZ 25-011, REV "C".   BONDED TOP SHEET TO FLOORBOARD IAW DWG SRZ 25-011, REV "C".  APPLIED ANTI-SKID COATING IAW DWG SRZ 25-011, REV "C".
